# SDR DALA12013963269

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 41,692 hours, 18,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, FOUND EPSU BATTERY PACK RT MESSAGE.  APPLIED TSM 33-51-00-810-802A.  PERFORMED OPS TEST OF THE EMERGENCY LIGHT SYS.  FAULT CONTINUES.  PERFORMED OPS TEST OF THE BATTERY PSEU.  BATTERY FAULT APPEARS. R & R BATTERY IAW AMM 33-51. TEST OK.
